# SDR CALA2025061705586

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 38,875 hours, 14,160 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123003AC
- Part serial: 12115290
- Condition: Faulted
- Location: Zone 100
- Part time: 38,867 hours, 2,085 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RAPID RISE IN DIFF PRESS URE. CABIN PRESSURE DECREASED INTO NEGA TIVE. REF FIM 21-31 TASK 801 PERFORMED BITE CHECK OF DCPC 1 AND 2. FOUND ACTIVE FAULT ON DCPC 1, CAB PRESS SW ACTIVE MESSAGE. NO FAULTS FOUND ON DCPC 2. REF FIM TASK 21-31 TASK 820 FOR CAB PRESS OUTFLOW VALVE ALTITUDE SWITCH ACTIVITY, PERFORMED REMOVAL AND REPLACEMENT OF AFT OUTFLOW VALVE ASSY REF AMM 21-13-03. PERFORMED OUTFLOW VALVE INSTALLATION TESTS ON BOTH DCPC CONTROLLERS REF TASK 21-31-00-710-801 & 802. OPS CHECKS NORMAL. NO FAULTS PRESENT AT THIS TIME.
